Home > Research > Publications & Outputs > Quantum random walk approximation on locally co...
View graph of relations

Quantum random walk approximation on locally compact quantum groups

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>1/07/2013
<mark>Journal</mark>Letters in Mathematical Physics
Issue number7
Volume103
Number of pages11
Pages (from-to)765-775
Publication StatusPublished
<mark>Original language</mark>English

Abstract

A natural scheme is established for the approximation of quantum Lévy processes on locally compact quantum groups by quantum random walks. We work in the somewhat broader context of discrete approximations of completely positive quantum stochastic convolution cocycles on C*-bialgebras.